# SDR DALA2017052404207

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 587-656
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 587 TO 656, LBL 17 HAS CORROSION IN SCREW HOLES.  MECHANICALLY BLENDED CORROSION, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-20-52-1A, FIG 101. THE SEAT TRACK WAS REPLACED WITH NEW.
